There have been three investigations into suspected fentanyl overdoses conducted in the last 12 hours in the Norfolk County area near the border with Haldimand.

A 37-year-old resident was pronounced dead of a suspected overdose and two other individuals located in the Simcoe and the Port Dover area survived after being revived with the use of naloxone administered by Norfolk County Paramedic Services.

The OPP is reminding everyone about the dangers of ingesting fentanyl in any way, even in very small quantities which can cause serious health issues including death. 

Fentanyl is a highly dangerous, tasteless, odourless substance that can be lethal in very small amounts. It can be altered to any colour and added to other illicit drugs.

The OPP supports Canada’s Good Samaritan Drug Overdose Act that provides protection from charges for individuals at the scene of a drug overdose for simple drug possession. 
 
Individuals looking for local supports may contact their health care provider, the Health Unit of Haldimand/Norfolk, Community Addiction and Mental Health Services of Haldimand and Norfolk and the Canadian Mental Health Association.
 
If anyone has any information surrounding these incidents, they are being asked to contact the OPP at 1-888-310-1122. Should you wish to remain anonymous, you may call Crime Stoppers at 1-800-222-8477 (TIPS) or leave an anonymous online message at www.helpsolvecrime.com where you may be eligible to receive a cash reward of up to $2000.